Skip to Content

I took Plan B and got my period but my stomach feels upset in morning. What does that mean?

Responses (1)

LousArk 22 Sep 2017

Plan B is a huge dose of artificial hormone for your body to deal with. If you're not pregnant (& women can seemingly have a period & still be pregnant), then it could be your body still readjusting.
Do a test to rule out pregnancy, & assuming you aren't sick with any other cause, it's likely to be the Plan B.
If you get worse, see your doctor.

Jenny102 22 Sep 2017

The thing is I took plan b the 31st of August, and I got my period the 13th of September. But now its the 22nd so I dont know what to think. I'm only 17 and not ready for a child

LousArk 22 Sep 2017

When was your last period from & until? Are they always regular?

Jenny102 22 Sep 2017

I gotten my period between August 13-17th I cant remember what date though, but yes I get my period regularly

LousArk 22 Sep 2017

Plan B works by delaying your ovulation until the sperm leaves your body (which can take up to 7 days max).
If you're already ovulating when you use Plan B, then it can't do that job. You'd need one of the other methods of emergency contraception; either the other emergency pill called Ulipristal Acetate or to have an IUD fitted by a doctor. Either of those things can be effective if done within 5 days/120 hours of the unprotected sex.
From the dates you've given, it sounds like you may have been ovulating when you had sex. There's therefore a strong chance of pregnancy.
You may have been in time to stop your ovulation, but only a pregnancy test will tell you.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions